# SDR USAA040789

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Cfmint CFM563B1US
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5, FLOORBEAM TEE CAP, .1250 INCH BY .1250 INCH (6 AREAS), CORROSION; LEVEL 1; TASK NR C53-107-02, TOPS OF FLOORBEAMS IN AROUND SCREW HOLES STA 1016-986.5.  REMOVED CORROSION, TREATED, PRIMED, REPLACED 10 INCHES OF T-CAP IAW SRM 53-60-51.
